# SDR CA040129005

- Difficulty date: December 8, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,800 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A33690004
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) DURING SLINGING OF SURVEY EQUIPMENT (SO CALLED 'MAG BIRD').  HYDRAULIC FAILURE OCCURRED.  PILOT DROPPED OFF SURVEY EQUIPMENT AND MADE  UNSCHEDULED LANDING. THE A/C SUSTAINED NO DAMAGE.  HYDRAULIC PUMP DRIVEBELT FOUND BROKEN. BELT REPLACED, A/C RETURNED TO SERVICE.
